Translator Disclaimer
2010 A Covering Lemma for HOD of K(ℝ)
Daniel W. Cunningham
Notre Dame J. Formal Logic 51(4): 427-442 (2010). DOI: 10.1215/00294527-2010-027

Abstract

Working in ZF+AD alone, we prove that every set of ordinals with cardinality at least Θ can be covered by a set of ordinals in HOD of K(ℝ) of the same cardinality, when there is no inner model with an ℝ-complete measurable cardinal. Here ℝ is the set of reals and Θ is the supremum of the ordinals which are the surjective image of ℝ.

Citation

Download Citation

Daniel W. Cunningham. "A Covering Lemma for HOD of K(ℝ)." Notre Dame J. Formal Logic 51 (4) 427 - 442, 2010. https://doi.org/10.1215/00294527-2010-027

Information

Published: 2010
First available in Project Euclid: 29 September 2010

zbMATH: 1217.03030
MathSciNet: MR2741835
Digital Object Identifier: 10.1215/00294527-2010-027

Subjects:
Primary: 03E15
Secondary: 03E45, 03E60

Rights: Copyright © 2010 University of Notre Dame

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.51 • No. 4 • 2010
Back to Top